The method of lines for nonlinear elliptic equations of arbitrary order
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1649-1654
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a11,
author = {A. D. Lyashko},
title = {The method of lines for nonlinear elliptic equations of arbitrary order},
journal = {Differencialʹnye uravneni\^a},
pages = {1649--1654},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a11/}
}
A. D. Lyashko. The method of lines for nonlinear elliptic equations of arbitrary order. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1649-1654. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a11/